BibTeX records: Liu-Rong Zheng

download as .bib file

@article{DBLP:journals/dmgt/LiSZ12,
  author    = {Hong{-}Hai Li and
               Li Su and
               Liu{-}Rong Zheng},
  title     = {The Laplacian spectrum of some digraphs obtained from the wheel},
  journal   = {Discuss. Math. Graph Theory},
  volume    = {32},
  number    = {2},
  pages     = {255--261},
  year      = {2012},
  url       = {https://doi.org/10.7151/dmgt.1612},
  doi       = {10.7151/dmgt.1612},
  timestamp = {Mon, 08 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dmgt/LiSZ12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics